urologist-icon

Weaker bones

Hi!..I Used to masturbate alot bt now i feel very tired...im having side effects of over masturbation....bones are very weak....prostatitis also....frequent urination....hair loss....Im Very Weak My bones start paining whenever i grab or lift something....Someone Taught Me Abt morpheme shilajit capsules....should i take it???plz tell me! Will that tab help me?plz help!Thanks!
views-icons 44 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Weaker bones

doctor profile image
Dr. Sanjay Erande Pune | Sexologist
Answered
I think at this stage you should consult a reputed ayurvedic physician in your city. Masturbation is harmful for health.......but with that other history of diet & lifestyle, any steroid consumption, alcohol like habits & many more things also harmful for health....so physical examination is also necessary 
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO